# SDR UIEA2018082901838

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,866 hours, 22,935 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT WHEN START ATTEMPTED AFTER LANDING. ACCOMPLISHED APU BITE CHECK IAW FIM 49-11 FAULT TREE 958. NO FAULTS NOTED AND ACCOMPLISHED APU OPS CHECK IAW AMM 49-11-00. OPS CHECK GOOD AT THIS TIME.
